Alert archive / California / Gale Warnings in 2016
Gale Warning 8, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Mar 11, 2016, 2:12 AM PST. It took effect at Mar 11, 2016, 9:00 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2016, 2:12 AM PST (10:12 UTC)
- In effect from
- Mar 11, 2016, 9:00 AM PST
- Expired
- Mar 11, 2016, 8:48 PM PST
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
147 WHUS76 KLOX 111012 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 212 AM PST FRI MAR 11 2016 PZZ670-111815- /O.EXT.KLOX.SC.Y.0027.000000T0000Z-160311T1700Z/ /O.UPG.KLOX.GL.A.0004.160312T0000Z-160312T1200Z/ /O.NEW.KLOX.GL.W.0008.160311T1700Z-160312T1200Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 212 AM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 12 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. * WINDS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-111815- /O.EXT.KLOX.SC.Y.0027.000000T0000Z-160311T1700Z/ /O.UPG.KLOX.GL.A.0004.160312T0000Z-160312T1200Z/ /O.NEW.KLOX.GL.W.0008.160311T1700Z-160312T1500Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 212 AM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 AM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST WINDS 15 TO 25 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 12 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-111815- /O.EXT.KLOX.SC.Y.0027.000000T0000Z-160311T1700Z/ /O.NEW.KLOX.GL.W.0008.160311T1700Z-160312T0500Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 212 AM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING. * WINDS...SOUTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 12 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-655-111815- /O.EXT.KLOX.SC.Y.0027.160311T2100Z-160313T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 212 AM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM PST THIS AFTERNOON TO 4 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
3 follow-up statements
674 WHUS76 KLOX 111701 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 901 AM PST FRI MAR 11 2016 PZZ670-112330- /O.EXP.KLOX.SC.Y.0027.000000T0000Z-160311T1700Z/ /O.CON.KLOX.GL.W.0008.000000T0000Z-160312T1200Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 901 AM PST FRI MAR 11 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 12 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. * WINDS...WEST WINDS 20 TO 25 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-112330- /O.EXP.KLOX.SC.Y.0027.000000T0000Z-160311T1700Z/ /O.CON.KLOX.GL.W.0008.000000T0000Z-160312T1500Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 901 AM PST FRI MAR 11 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WINDS...WEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 12 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ645-112330- /O.EXP.KLOX.SC.Y.0027.000000T0000Z-160311T1700Z/ /O.CON.KLOX.GL.W.0008.000000T0000Z-160312T0500Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 901 AM PST FRI MAR 11 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...WEST AND NORTHWEST WINDS 20 TO 25 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 9 TO 12 FEET WITH PERIODS AROUND 12 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-655-112330- /O.CON.KLOX.SC.Y.0027.160311T2100Z-160313T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 901 AM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM PST THIS AFTERNOON TO 4 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
587 WHUS76 KLOX 112224 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 224 PM PST FRI MAR 11 2016 PZZ670-120515- /O.CON.KLOX.GL.W.0008.000000T0000Z-160312T1200Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 224 PM PST FRI MAR 11 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 12 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. * WINDS...WEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-120515- /O.CON.KLOX.GL.W.0008.000000T0000Z-160312T1500Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 224 PM PST FRI MAR 11 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 12 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ645-120500- /O.CON.KLOX.GL.W.0008.000000T0000Z-160312T0500Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 224 PM PST FRI MAR 11 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...WEST WINDS 20 TO 25 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 9 TO 12 FEET WITH PERIODS AROUND 12 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-655-120515- /O.CON.KLOX.SC.Y.0027.000000T0000Z-160313T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 224 PM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
425 WHUS76 KLOX 120448 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 848 PM PST FRI MAR 11 2016 PZZ670-121300- /O.CAN.KLOX.GL.W.0008.000000T0000Z-160312T1200Z/ /O.EXA.KLOX.SC.Y.0027.000000T0000Z-160313T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 848 PM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-121300- /O.CAN.KLOX.GL.W.0008.000000T0000Z-160312T0500Z/ /O.EXA.KLOX.SC.Y.0027.000000T0000Z-160313T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 848 PM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-121300- /O.CAN.KLOX.GL.W.0008.000000T0000Z-160312T1500Z/ /O.EXA.KLOX.SC.Y.0027.000000T0000Z-160313T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 848 PM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-121300- /O.CAN.KLOX.GL.W.0008.000000T0000Z-160312T1500Z/ /O.EXA.KLOX.SC.Y.0027.000000T0000Z-160313T1100Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 848 PM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-655-121300- /O.CON.KLOX.SC.Y.0027.000000T0000Z-160313T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 848 PM PST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Mar 10, 10:07 PM PST, 4 hours 5 minutes earlier.
Area forecast discussion, Mar 10, 10:07 PM PST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1007 PM PST THU MAR 10 2016
UPDATED AVIATION SECTION
.SYNOPSIS...
A COLD FRONT WILL BRING RAIN...MOUNTAIN SNOW AND ISOLATED THUNDERSTORMS
TO THE AREA FRIDAY. COOLER CONDITIONS BEHIND THE FRONT WILL
CONTINUE THROUGH THE WEEKEND. A SECOND...WEAKER FRONT MAY BRING
LIGHT SHOWERS...MAINLY NORTH OF SANTA BARBARA LATE SUNDAY INTO
EARLY NEXT WEEK. FAIR SKIES AND A RETURN TO ABOVE NORMAL
TEMPERATURES IS EXPECTED BY THE MIDDLE OF NEXT WEEK.
&&
.UPDATE...INFRARED SATELLITE IMAGES SHOW THE SUBTROPICAL JET WITH
AMPLE MOISTURE STREAMING DIRECTLY TOWARD THE SFO BAY AREA THIS
EVENING. THE MOISTURE BAND WILL SHIFT SOUTHWARD TONIGHT INTO
EARLY FRIDAY, AS A STRONG SHORTWAVE TROUGH SWINGS TOWARD THE
CALIFORNIA COAST. LOW CLOUDS ARE ALREADY MAKING AN APPEARANCE ON
THE CENTRAL COAST AND ARE EXPECTED TO SPREAD INTO THE VALLEYS
LATER TONIGHT.
THE COLD FRONT IS EXPECTED TO MOVE FAIRLY QUICKLY FROM NORTHWEST
TO SOUTHEAST ACROSS THE AREA TOMORROW. FRONTAL PASSAGE IS EXPECTED
IN THE MORNING FOR NORTHERN SECTIONS AND DURING THE AFTERNOON
FURTHER SOUTH. INSTABILITY PARAMETERS ARE SUFFICIENT TO MAINTAIN
SLIGHT THUNDERSTORM CHANCES ACROSS THE AREA IN THE AFTERNOON AND
EVENING HOURS. WITH GOOD SOUTHERLY FLOW AND STRONG PVA ALOFT,
EXPECT MODERATE TO LOCALLY HEAVY RAIN RATES, POSSIBLY UP TO HALF
AN INCH PER HOUR IN SOME LOCATIONS. THE HEAVIEST RAINFALL IS
EXPECTED IN THE SBA/VENTURA MOUNTAINS. WINDS LOOK STRONG ENOUGH
TO WARRANT ADVISORIES FOR THE MOUNTAINS, WITH GUSTS UP TO 55 MPH,
AND FOR INTERIOR VALLEY LOCATIONS GUSTS 35 TO 45 MPH ARE LIKELY.
SNOW LEVELS WILL BE HIGH INITIALLY BUT WILL LOWER QUICKLY BEHIND
THE FRONT AS COLDER AIR MOVES INTO THE AREA. BY FRIDAY EVENING SNOW
LEVELS BETWEEN 4500 AND 5000 FEET ARE EXPECTED. STRONGER SHOWERS
MAY RESULT IN SNOW AS LOW AS 4000 FEET, POTENTIALLY AFFECTING
TRAVEL ON THE INTERSTATE-5 CORRIDOR OVERNIGHT. A WINTER WEATHER
ADVISORY HAS BEEN ISSUED FOR THE INTERIOR MOUNTAINS OF LOS ANGELES
AND VENTURA COUNTIES...WITH SNOW TOTALS OF 3 TO 6 INCHES ABOVE
5000 FEET AND 6 TO 12 INCHES ABOVE 7000 FEET.
FROM PREVIOUS DISCUSSION...DRY WEATHER EXPECTED SATURDAY BUT
SOME LINGERING LOW LVL MOISTURE WILL BLOSSOM INTO SOME SMALL CU,
ESPECIALLY INLAND AND OVER THE MTNS. TEMPS WARMER THAN FRI BUT
STILL A FEW DEGREES BELOW NORMAL.
ON SUNDAY THE TAIL END OF A SYSTEM THAT'S MOSTLY MOVING NORTH OF
THE AREA WILL CLIP THE AREA, MAINLY NORTH OF PT CONCEPTION. SOME
LIGHT PRECIP POSSIBLE BUT UNDER A TENTH OF AN INCH. BETTER CHANCES
FOR PRECIP SUNDAY NIGHT WITH A SECOND WAVE OF MOISTURE COMING
THROUGH. AGAIN BEST CHANCES NORTH OF PT CONCEPTION AND STILL
FAIRLY LIGHT AMOUNTS, MAINLY UNDER A QUARTER INCH.
.LONG TERM...(SUN-WED)
THE REMNANTS OF THAT SUNDAY SYSTEM WILL DRAG THROUGH LA/VENTURA
COUNTIES MONDAY WITH A CHANCE OF SOME LIGHT PRECIP. THIS ONE HAS
ALL WEST/NORTHWEST FLOW WITH IT SO THERE'S ACTUALLY A BETTER
CHANCE FOR PRECIP ACROSS LA COUNTY AND POINTS SOUTH AND EAST THAN
VENTURA COUNTY. JUST LIGHT SHOWERS AT BEST, UNDER A TENTH OF AN
INCH MOST AREAS.
CLEARING SKIES AND TURNING MUCH WARMER TUE-THU. LIGHT TO MODERATE
OFFSHORE FLOW AND A BUILDING RIDGE FROM THE WEST SHOULD PUMP TEMPS
BACK UP INTO THE 80S BY MID WEEK.
&&
.AVIATION...11/0600Z.
AT 0400Z AT KLAX...THE MARINE LAYER DEPTH WAS 800 FEET WITH THE
INVERSION TOP AT 2100 FEET AT 18 DEG C.
LOW CONFIDENCE IN THE 06Z TAFS. LOW CERTAINTY IN HEIGHT AND
TIMING OF LOW CIGS AT COASTAL SITES OVERNIGHT...INCLUDING KBUR
AND KVNY. LOW CIGS MAY DISSIPATE EARLIER THAN FORECASTED DUE TO
INCREASING SOUTHERLY WINDS. AT KPRB...THERE IS A 30 PERCENT CHANCE
THAT LOW CIGS/VSBYS FROM 3 TO 6 HOURS EARLIER. THE FRONT IS
EXPECTED TO MOVE NW TO SE ACROSS THE AREA BETWEEN 15Z FRI TO 00Z
SAT...BUT TIMING OF RAIN INCLUDING POSSIBLE +RA IS LOW CERTAINTY.
LOW VSBY MAY ACCOMPANY ANY +RA. TURBULENCE AND LLWS WILL BE LIKELY
JUST AHEAD OF AND FOLLOWING THE COLD FRONT...ESPECIALLY NEAR THE
MOUNTAINS. SLIGHT CHANCE OF TSTMS BETWEEN 18Z FRI AND 06Z
SAT...AND GUSTY ERRATIC WINDS WILL BE LIKELY NEAR ANY TSTMS THAT
FORM DURING THIS TIME.
KLAX....LOW CONFIDENCE IN THE 06Z TAFS. TIMING OF OVERNIGHT LOW
CIGS/VSBYS MAY BE OFF BY +/- 3 HRS. THE TIMING OF TSTMS CHANCES
WITH RA/+RA AND LOW VSBY MAY BE OFF BY +/- 3 HRS. 20% CHANCE SOUTH
WINDS ASSOCIATED WITH THE COLD FRONT WILL EXCEED 25 KT. TIMING OF
STRONG WINDS MAY DIFFER BY +/- 3 HRS. STRONG ERRATIC WINDS MAY
ACCOMPANY ANY TSTMS THAT FORM.
KBUR....LOW CONFIDENCE IN THE 06Z TAFS. TIMING OF THE LOW MARINE
LAYER CIGS/VSBYS FRI MORNING MAY BE OFF BY +/- 3 HOURS...WITH A 30
PERCENT CHANCE LOW CLOUDS WILL NOT FORM. TIMING OF RA AND LIFR
CONDS WITH FRONTAL PASSAGE MAY BE OFF BY +/- 3 HRS.
&&
.MARINE...10/800 PM.
SOUTHEAST WINDS EXPECTED TO DEVELOP LATER TONIGHT AS A COLD FRONT
APPROACHES THE WATERS...AND STRONG SOUTH TO SOUTHWEST WINDS WILL
DEVELOP JUST AHEAD OF THE FRONT. SOUTHWEST GALES WILL BE POSSIBLE
FRIDAY AFTERNOON OVER THE OUTER WATERS...SHIFTING TO THE WEST AND
NORTHWEST FRIDAY NIGHT. BY SATURDAY MORNING WINDS WILL SUBSIDE TO
SCA LEVEL WITH GUSTS TO 30 KNOTS.....AND THEN PERSIST THROUGH LATE
SATURDAY NIGHT.
FOR THE INNER WATERS SCA WINDS FROM THE SOUTHWEST TO WEST ARE
EXPECTED FRIDAY AND FRIDAY NIGHT...AND WILL SHIFT TO THE NORTHWEST
AND REMAIN GUSTY THROUGH SATURDAY NIGHT.
SEAS WILL BE A MIX OF WESTERLY SWELL WITH PERIOD AROUND 13
SECONDS...AND SHORT PERIOD WIND WAVES FRIDAY THROUGH THE WEEKEND.
A LARGER NORTHWEST SWELL WILL MOVE INTO THE WATERS SUNDAY THROUGH
MONDAY.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT
FOR ZONES 34-35. (SEE LAXCFWLOX).
WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PST FRIDAY FOR
ZONES 37-38-51-52. (SEE LAXNPWLOX).
BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY AFTERNOON
THROUGH SUNDAY EVENING FOR ZONE 39. (SEE LAXCFWLOX).
HIGH SURF ADVISORY IN EFFECT FROM 4 PM PST FRIDAY TO MIDNIGHT
PDT SUNDAY NIGHT FOR ZONES 40-41-87. (SEE LAXCFWLOX).
WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 6 AM
PST SATURDAY FOR ZONES 53-54. (SEE LAXWSWLOX).
PZ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 2 AM PST
SATURDAY FOR ZONE 645. (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 10 AM PST
SATURDAY FOR ZONES 650-655. (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
PST FRIDAY FOR ZONES 670-673. (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 4 PM PST FRIDAY
FOR ZONES 670-673-676. (SEE LAXMWWLOX).
GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT FOR ZONES 670-673-676. (SEE LAXMWWLOX).
&&
PUBLIC...SMITH
AVIATION...DB
MARINE...SMITH
SYNOPSIS...MUNROE
WEATHER.GOV/LOSANGELESHazardous weather outlook, Mar 10, 6:00 AM PST, 20 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST THU MAR 10 2016 CAZ034>041-044>046-051>054-059-087-088-547-548-111400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY LOCAL DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS ACROSS THE CENTRAL COAST...AND IN THE SANTA YNEZ AND SALINAS VALLEYS THROUGH MID MORNING. THERE WILL BE A HIGH RISK OF RIP CURRENTS ON AREA BEACHES TODAY AND TONIGHT. HIGH SURF WILL DEVELOP ON THE CENTRAL COAST TONIGHT. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY HIGH SURF WILL AFFECT CENTRAL COAST BEACHES FRIDAY THROUGH TUESDAY...AND WEST FACING BEACHES SOUTH OF POINT CONCEPTION FRIDAY AFTERNOON THROUGH SUNDAY. THERE WILL BE A HIGH RISK OF RIP CURRENTS ON AREA BEACHES FRIDAY THROUGH TUESDAY. A STORM SYSTEM WILL BRING RAIN AND SNOW...POSSIBLY HEAVY AT TIMES FRIDAY INTO FRIDAY EVENING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA FRIDAY AFTERNOON AND EVENING. ANY THUNDERSTORMS THAT DEVELOP MAY CAUSE BRIEF INTENSE DOWNPOURS...GUSTY WINDS...AND SMALL HAIL. IN ADDITION...THERE MAY BE SOME ISOLATED WATERSPOUTS ACROSS THE COASTAL WATERS. RAINFALL RATES MAY BE HIGH ENOUGH...ESPECIALLY IN THUNDERSTORMS...TO POSE SOME THREAT OF MUD AND DEBRIS FLOWS IN AND BELOW RECENT BURN AREAS. A PERIOD OF GUSTY SOUTH WINDS WILL AFFECT MUCH OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES FRIDAY MORNING INTO EARLY FRIDAY AFTERNOON. GUSTY WINDS WILL THEN TRANSLATE INTO THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE ANTELOPE VALLEY FRIDAY AFTERNOON AND EVENING. IN THE MOUNTAINS...MODERATE SNOW ACCUMULATIONS ARE EXPECTED ABOVE 6000 FEET...AND ACCUMULATING SNOW MAY OCCUR AT ELEVATIONS AS LOW AT 4500 FEET. THERE IS A SLIGHT CHANCE THAT SNOW COULD FALL ON PORTIONS OF INTERSTATE 5 NEAR THE GRAPEVINE FRIDAY NIGHT. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DB
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 5:29 PM PST | Winter Weather Advisory | LOX | 33 hr | |
| Mar 10, 5:37 PM PST | Wind Advisory | LOX | Los Angeles, Santa Barbara | 34 hr |
| Mar 11, 7:34 AM PST | Flash Flood Watch | LOX | 7 hr | |
| Mar 11, 10:06 AM PST | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara | 114 min |
| Mar 11, 10:19 AM PST | Special Weather Statement | LOX | San Luis Obispo, Santa Barbara | 56 min |
| Mar 11, 11:01 AM PST | Special Marine Warning | LOX | 119 min | |
| Mar 11, 11:24 AM PST | Special Weather Statement | LOX | Santa Barbara, Ventura | 66 min |
| Mar 11, 11:42 AM PST | Flash Flood Warning | LOX | Ventura | 108 min |
| Mar 11, 11:52 AM PST | Areal Flood Advisory | LOX | Santa Barbara, Ventura | 3 hr |
| Mar 11, 12:08 PM PST | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara | 112 min |
| Mar 11, 12:45 PM PST | Special Weather Statement | LOX | Ventura | 60 min |
| Mar 11, 12:58 PM PST | Special Marine Warning | LOX | 2 hr | |
| Mar 11, 1:04 PM PST | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Mar 11, 1:50 PM PST | Special Weather Statement | LOX | Los Angeles | 70 min |
| Mar 11, 2:18 PM PST | Special Marine Warning | LOX | 87 min | |
| Mar 11, 2:55 PM PST | Special Weather Statement | LOX | Los Angeles | 95 min |
| Mar 11, 3:58 PM PST | Areal Flood Advisory | LOX | Los Angeles | 62 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.